# SDR USAA2009041390865

- Difficulty date: March 5, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 69,468 hours, 47,954 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65465683515
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON BS 1016 PRESSURE BULKHEAD AT FORWARD FACE OF LOWER INTERNAL SKIN, BETWEEN S25L TO S27R.  REPAIRED FORWARD FACE OF BS 1016 PRESSURE BULKHEAD BETWEEN S25L TO S27R IAW US AIRWAYS EA 132322.
